"Get What You Want" Evening Mixer! Int'l Speaker Network

Are you going?

11 people going

Share:
Price: $25.00 /per person

Mimi's Café

1104 Galleria Blvd · Roseville, CA

How to find us

Please pay with this link ahead of time: https://tinyurl.com/SSN2018

Location image of event venue

Details

Meetup Description: We are open to experienced speakers as well as those just getting started in speaking or who want to start up your own business. Our meetings generate a lot of energy and ideas!

We are changing it up a bit in 2019 with live online monthly webinars, in person luncheons every other month and evening mixers every other month! The May 1st meeting is a mixer format where appetizers will be supplied with the cost of your fee below that MUST BE prepaid. Drinks are on your own but the location has beer, wine and champagne plus if you'd like more to eat, you are welcome to order off the menu on your own as well.

The mixer format will follow the agenda below but since this is a NEW format for this group please allow for flexibility. The goal is to network, collaborate, share resources and learn more about the business of speaking, being an entrepreneur and everything that has to go along with that. We mastermind, members are able to speak, there is training each month and we work on ways to help each other find more speaking opportunities or build our businesses in general.

We invite attendees to participate and share ideas and challenges since this is how we each find unique value in attending. Lots of great networking is happening here!

NOTE: Meeting Location for the May 1st Evening Mixer is (Tentatively) Mimi's, 1104 Galleria Blvd, Roseville, CA. Time is from 4-6 pm.

Meeting Fee: $25 for PREPAY ON LINE, $35 AT THE DOOR - Please pay with this link: https://tinyurl.com/SSN2018 NOW prior to the meeting and enter into Katrina's secure shopping cart. Fee includes meeting, speakers, training, networking and a variety of appetizers. *** Note that when you pay you will get taken to a page to select your menu choice but you can disregard that for the evening mixer meetings and just show up. We will have a good variety of appetizers for all dietary needs. ***

MEETING AGENDA:

4:00 - 4:15 - Grab a drink and some appetizers!

4:15 - 4:30 pm - Self-Introductions are first thing (be on time!) - this will be set up sort of like speed dating if more than 20 people by the way, be prepared.

4:30 pm - 5:00 pm - Informal Networking, bring cards, flyers or anything to put on a Member Display Table, appetizers, drinks, mingling

5:00 - 5:10 pm - Quick announcements

5:10 - 5:30 pm - 20 min speaker + Q&A - Ada Lloyd is our speaker on the topic of 7 Keys to Getting What You Want

5:30 - 5:50 pm - Grab more to drink and eat then ONE 5 Minute Mastermind! We will draw names for the opportunity to share your challenges and receive focused feedback in the 5-minute spotlight.

5:50 - 6:00 pm - Drawing for Prizes - Optional: bring a prize for the drawing and get more exposure! (Common prizes include wine, books, event tickets, complimentary consultation, just no discounted services please.)

Please be sure to tell a friend who might also enjoy our group. Send them to http://www.meetup.com/sacramentospeakersnetwork .

If you would like to be one of the upcoming speakers for the in person events or the webinars, please go to this page and read carefully: http://www.SacSpeaker.com.